MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR
Model Number EMERALDC30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female was the answer provided.Section d-4 device lot number: unknown as information was not provided.Section d-4 device expiration date: unknown as device lot number was not provided.Section d-4 udi number: the unique device identifier (udi) number is unknown as device lot number was not provided.Section d-6a date implanted: not applicable, as the cartridge is not an implantable device.Section d-6b date explanted: not applicable, as the cartridge is not an implantable device.Section h-3 device evaluated by manufacturer: device lot number is not available; therefore, no further investigation can be performed.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.If there is any further relevant information received, a supplemental medwatch report will be filed.Section h-4 device manufacture date: unknown, as device lot number was not provided.Section h-6 device code: 1069 cartridge damage and lens damage.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Patient gender: female.The non pre-loaded ar40e model intraocular lens (iol) was damaged during loading, technician error was reported and issue related to use error was confirmed.The emerald cartridge was the issue that caused the technician to load the iol incorrectly however, the specific cartridge issue was not provided.There was patient contact however, no medical intervention and no surgical intervention was performed during the procedure.No further information is available.

Brand Name
UNFOLDER EMERALD
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21131995
Report Number3012236936-2025-000011
Device Sequence Number12508081
Product Code KYB
UDI-Device Identifier05050474530027
UDI-Public(01)05050474530027(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEMERALDC30
Device Catalogue NumberEMERALDC30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR40E IOL SN: (B)(6).
Patient SexFemale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite